Wellness

Advil Children's Pain and Headache Reliever Ibuprofen, 100 Mg Dye Free Liquid, 4 Fl Oz

Advil Children's Pain and Headache Reliever Ibuprofen, 100 Mg Dye Free Liquid, 4 Fl Oz

Regular price $3.03 USD
Regular price Sale price $3.03 USD
Sale Sold out
Shipping calculated at checkout.

Dye Free Liquid Pain Reliever and Fever Reducer for Kids

Nothing fights fever faster or longer(1) than Children's Advil. In just one dose . this kids' fever reducer and pain reliever reduces fever and relieves minor aches and pains due to common cold . headache or teething. Formulated for children ages 2 to 11 years . this liquid pain medicine contains ibuprofen . a pain medication that reduces and controls fever. Just one dose of this liquid pain relief medicine lasts up to eight hours. Advil liquid children's ibuprofen is easy to measure and has a pleasant white grape flavor that's easier for kids to take. This liquid pain reliever is also dye free and won't stain your washables in case of drips or spills. The medicine in Children's Advil is the #1 pediatrician-recommended active ingredient in a fever reducer/pain reliever. (1) Among non-prescription analgesics

View full details